# SDR UPS99828343

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING UPPER SKIN AT XRS 74 AT STR 8 IS CRACKED AT A FASTENER HOLE.  CUT OUT DAMAGED AREA AND REPAIRED SKIN IAW SRM 57-2-1 FIG 10.
